# SDR AALA200801754

- Difficulty date: July 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 66,454 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Clamp
- Condition: Leaking
- Location: Augmentation
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT T9610/02JUL.  CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE INDICATION JUST AFTER TAKEOFF.  RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  REPLACED LT AUGMENTATION VALVE CLAMP OUTBOARD SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
